Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the reason for light pink vaginal bleeding post menopause ?

For the last three days I have been having a light pink vagina bleeding I am 57 yrs old. I don t have a period any more. I have not had sex for 2 yrs what is wrong?
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
You are now 57 yrs old and now bleeding for 3 days.
You are currently suffering from POST MENOPAUSAL BLEEDING.
So have to rule out underlying cervical or uterine pathology.
Do a TVS along with pap smear test.
Show the test result and consult further.
Have a good day.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, at age of 57 if bleeding from vagina occure it needs urgent treatment. most probably this is due to hyperplasia. myometrium thicness , fibroid or etc. you should consult n rule out the cause of it. at this age hysterectomy is choice of treatment for vaginal bleeding but before you should rule out the cause.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor